# SDR AALA980630

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Frame 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 6 FORWARD ROLLER TRAY SEGMENT CORRODED FRAME 58 SPLICE.  REPLACED ROLLER TRAY SECTION REF AARD 51-10-00-3, TREATED, PRIMED AND PAINTED REF SRM 51-21-00-0.  (M)
